Affordable Access

Publisher Website

Representing the Quotient Groups of a Finite Permutation Group

Authors
Journal
Journal of Algebra
0021-8693
Publisher
Elsevier
Publication Date
Volume
248
Issue
1
Identifiers
DOI: 10.1006/jabr.2001.8961

Abstract

Abstract Let G be a permutation group of finite degree d. We prove that the product of the orders of the composition factors of G that are not alternating groups acting naturally, in a sense that will be made precise, is bounded by cd−1/d, where c=4.5. We use this to prove that any quotient G/N of G has a faithful permutation representation of degree at most cd−1.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Finite quotients of groups of I-type

on Advances in Mathematics Jun 20, 2014

On Permutation Groups of Finite Type

on European Journal of Combinator... Jan 01, 2001
More articles like this..